Indian Dermatology Online Journal

CASE REPORT
Year
: 2017  |  Volume : 8  |  Issue : 5  |  Page : 347--349

Bullous hemorrhagic dermatosis induced by enoxaparin


Isa An1, Mehmet Harman1, Ibrahim Ibiloglu2 
1 Department of Dermatology, Dicle University Medical Faculty, Diyarbakir, Turkey
2 Department of Pathology, Dicle University Medical Faculty, Diyarbakir, Turkey

Correspondence Address:
Isa An
Department of Dermatology, Dicle University Medical Faculty, Diyarbakir
Turkey

Bullous hemorrhagic dermatosis induced by enoxaparin is a rare, self-limiting, cutaneous adverse reaction causing no complications. In this report, we present a case where bullous hemorrhagic dermatosis developed at a location distant from the site of injection after using enoxaparin for 5 days for pulmonary venous thrombosis.


How to cite this article:
An I, Harman M, Ibiloglu I. Bullous hemorrhagic dermatosis induced by enoxaparin.Indian Dermatol Online J 2017;8:347-349


How to cite this URL:
An I, Harman M, Ibiloglu I. Bullous hemorrhagic dermatosis induced by enoxaparin. Indian Dermatol Online J [serial online] 2017 [cited 2019 Dec 6 ];8:347-349
Available from: http://www.idoj.in/article.asp?issn=2229-5178;year=2017;volume=8;issue=5;spage=347;epage=349;aulast=An;type=0